Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sudden eye swelling. Pink eye. Applied Tobramycin. Next move?

Hello, I need advice on a sudden eye swelling . The outer/ white part of my eye started swelling just as my allergies started acting up. It has caught me off guard because I have never had this symptom before. It looks like a bubble of jelly, and my eye got a little pink from irritation but has seemed to die down a little but. However, the eye is still swollen and I put one drop of tobramycin for emergency purposes buts it s not going down. I do not have any eye contacts in. Please help. What should my next move be for results? Thank you
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
If you have known allergies and having swelling of the eyelids or conjunctivitis, you must use an antihistamine eye drop rather than strong antibacterials.
You can either olopatadine eye drops 2 drops per eye up to three times daily AND take an antihistamine tablet cetirizine 10mg once daily upto 3 days to get the soft tissue swelling down.

If these do not work or you develop irritation, stop using the eye drops and get it checked by an ophthalmologist.

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor